# SDR AALA201711159009

- Difficulty date: November 12, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 96,034 hours, 15,364 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Part serial: 18801
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY M1 SMOKE DETECTOR ALARM WENT OFF AGAIN DURING FLIGHT, NO SMOKE DETECTED.  REMOVED AND REPLACED SMOKE DETECTOR ASSEMBLY PER AMM 26-13-01.  OPERATIONAL CHECK GOOD.
